# SDR SWIA202161785

- Difficulty date: September 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 42,562 hours, 37,398 cycles
- System (JASC): 5200 · Doors
- Part: Track
- Part number: 601R350665
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT ROLLER GUIDE TRACK IS GOUGED NEAR THE UPPER STOP.   (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR AFT ROLLER GUIDE TRACK IN REF TO SRM 51-21-06 AND 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
